File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Optimal mean-variance reinsurance and investment in a jump-diffusion financial market with common shock dependence

TitleOptimal mean-variance reinsurance and investment in a jump-diffusion financial market with common shock dependence
Authors
Issue Date2016
PublisherSpringer. The Journal's web site is located at http://www.springer.com/mathematics/journal/186
Citation
Methematical Methods of Operations Research, 2016, v. 84 n. 1, p. 155-181 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/226418
ISSN
2017 Impact Factor: 0.843
2015 SCImago Journal Rankings: 0.407
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorLiang, Z-
dc.contributor.authorBi, J-
dc.contributor.authorYuen, KC-
dc.contributor.authorZhang, C-
dc.date.accessioned2016-06-17T07:44:03Z-
dc.date.available2016-06-17T07:44:03Z-
dc.date.issued2016-
dc.identifier.citationMethematical Methods of Operations Research, 2016, v. 84 n. 1, p. 155-181-
dc.identifier.issn1432-2994-
dc.identifier.urihttp://hdl.handle.net/10722/226418-
dc.languageeng-
dc.publisherSpringer. The Journal's web site is located at http://www.springer.com/mathematics/journal/186-
dc.relation.ispartofMethematical Methods of Operations Research-
dc.titleOptimal mean-variance reinsurance and investment in a jump-diffusion financial market with common shock dependence-
dc.typeArticle-
dc.identifier.emailYuen, KC: kcyuen@hku.hk-
dc.identifier.authorityYuen, KC=rp00836-
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1007/s00186-016-0538-0-
dc.identifier.hkuros258679-
dc.identifier.volume84-
dc.identifier.issue1-
dc.identifier.spage155-
dc.identifier.epage181-
dc.identifier.isiWOS:000385013600007-
dc.publisher.placeGermany-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats